# SDR SIMA20150724001

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 26,510 hours, 22,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  R & R CAPTAIN`S FLASH LIGHT IAW AMM 25-60-01.  OPERATIONS CHECKED GOOD.
